# SDR IPXA13177553

- Difficulty date: March 14, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 8,523 hours, 5,234 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOORBOARD 151SF HAS CORE DAMAGE AND DELAMINATION AND CRACKED.   FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C.
